# SDR IZ22003F00004

- Difficulty date: July 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N777LP
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 719SA
- Engine: Garrtt TPE331*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid Valve
- Part number: 692254513
- Part serial: T4185
- Condition: Leaking
- Location: Engine
- Part time: 426 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOLENOID VALVE LEAKING EXCESSIVE OIL BETWEEN SOLENOID AND VALVE BODY.
